You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Index of a Number Field
Transactions of the American Mathematical Society
Vol. 289, No. 1 (May, 1985), pp. 171-183
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/1999694
Page Count: 13
You can always find the topics here!Topics: Polynomials, Integers, Algebra, Topological theorems, Prime numbers, Minimum value, Numbers, Mathematics, Index numbers, Mathematical problems
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Arithmetic invariants are found which determine the index i(K) of a number field K. They are used to obtain an explicit formula under certain restrictions on K. They provide also a complete explanation of a phenomenon conjectured by Ore  and showed by Engstrom in a particular case .
Transactions of the American Mathematical Society © 1985 American Mathematical Society